# SDR QXEA200501375

- Difficulty date: October 22, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 10,761 hours, 11,464 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Failsafe
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP AFT FAIL SAFE CATCHER FOR THE INBOARD AFT ROLLER HAS CRACKED AND JAMMED AGAINST THE ROLLER.  MAINTENANCE REPAIRED IAW HORIZON EA 6-27-117 AND MOD SUM IS4Q-2700001, STEPS 4-9.
